liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On Markov Chains Induced by Partitioned Transition Probability Matrices
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, Department of Electrical Engineering, Information Coding. Linköping University, The Institute of Technology.
2011 (English)In: ACTA MATHEMATICA SINICA-ENGLISH SERIES, ISSN 1439-8516, Vol. 27, no 3, 441-476 p.Article in journal (Refereed) Published
Abstract [en]

Let S be a denumerable state space and let P be a transition probability matrix on S. If a denumerable set M of nonnegative matrices is such that the sum of the matrices is equal to P, then we call M a partition of P. Let K denote the set of probability vectors on S. With every partition M of P we can associate a transition probability function PM on K defined in such a way that if p is an element of K and M is an element of M are such that parallel to pM parallel to andgt; 0, then, with probability parallel to pM parallel to, the vector p is transferred to the vector PM/parallel to pM parallel to. Here parallel to . parallel to denotes the l(1)-norm. In this paper we investigate the convergence in distribution for Markov chains generated by transition probability functions induced by partitions of transition probability matrices. The main motivation for this investigation is the application of the convergence results obtained to filtering processes of partially observed Markov chains with denumerable state space.

Place, publisher, year, edition, pages
Springer Business Business Media , 2011. Vol. 27, no 3, 441-476 p.
Keyword [en]
Markov chains on nonlocally compact spaces, filtering processes, hidden Markov chains, Kantorovich metric, barycenter
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-66907DOI: 10.1007/s10114-010-9696-9ISI: 000287769600003OAI: oai:DiVA.org:liu-66907DiVA: diva2:405233
Available from: 2011-03-21 Created: 2011-03-21 Last updated: 2011-04-06

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Kaijser, Thomas

Search in DiVA

By author/editor
Kaijser, Thomas
By organisation
Applied MathematicsInformation CodingThe Institute of Technology
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 351 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf